The circle method and pairs of quadratic forms

Henryk Iwaniec, Ritabrata Munshi

Research output: Contribution to journalArticle

2 Scopus citations


We give non-trivial upper bounds for the number of integral solutions, of given size, of a system of two quadratic form equations in five variables.

Original languageEnglish (US)
Pages (from-to)403-419
Number of pages17
JournalJournal de Theorie des Nombres de Bordeaux
Issue number2
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The circle method and pairs of quadratic forms'. Together they form a unique fingerprint.

  • Cite this